Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 785653, 23 pages
http://dx.doi.org/10.1155/2014/785653
Research Article

Global Positive Periodic Solutions for Periodic Two-Species Competitive Systems with Multiple Delays and Impulses

1Department of Mathematics, Hengyang Normal University, Hengyang, Hunan 421008, China
2Department of Mathematics, National University of Defense Technology, Changsha 410073, China

Received 19 November 2013; Accepted 25 February 2014; Published 3 April 2014

Academic Editor: Francisco J. S. Lozano

Copyright © 2014 Zhenguo Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. I. Freedman and J. H. Wu, “Periodic solutions of single-species models with periodic delay,” SIAM Journal on Mathematical Analysis, vol. 23, no. 3, pp. 689–701, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. D. Wang, L. S. Chen, and Z. Y. Lu, “Global stability of a competition model with periodic coefficients and time delays,” The Canadian Applied Mathematics Quarterly, vol. 3, no. 3, pp. 365–378, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Fan and K. Wang, “Periodic solutions of single population model with hereditary effect,” Mathematica Applicata, vol. 13, no. 2, pp. 58–61, 2000 (Chinese). View at Google Scholar · View at MathSciNet
  4. H. Fujimoto, “Dynamical behaviors for population growth equations with delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 31, no. 5-6, pp. 549–558, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Gopalsamy, “Exchange of equilibria in two-species Lotka-Volterra competition models,” Australian Mathematical Society Journal B: Applied Mathematics, vol. 24, no. 2, pp. 160–170, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. K. Li, “Periodic solutions for delay Lotka-Volterra competition systems,” Journal of Mathematical Analysis and Applications, vol. 246, no. 1, pp. 230–244, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Alvarez and A. C. Lazer, “An application of topological degree to the periodic competing species problem,” Australian Mathematical Society Journal B: Applied Mathematics, vol. 28, no. 2, pp. 202–219, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Ahmad, “Convergence and ultimate bounds of solutions of the nonautonomous Volterra-Lotka competition equations,” Journal of Mathematical Analysis and Applications, vol. 127, no. 2, pp. 377–387, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, Springer, Berlin, Germany, 1977. View at MathSciNet
  10. Z. J. Liu, M. Fan, and L. S. Chen, “Globally asymptotic stability in two periodic delayed competitive systems,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 271–287, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, Series in Modern Applied Mathematics, World Scientific, Singapore, 1989. View at MathSciNet
  12. D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific and Technical, 1993.
  13. A. M. Samoikleno and N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.
  14. S. Y. Tang and L. S. Chen, “The periodic predator-prey Lotka-Volterra model with impulsive effect,” Journal of Mechanics in Medicine and Biology, vol. 2, no. 3-4, pp. 267–296, 2002. View at Google Scholar
  15. H. F. Huo, “Existence of positive periodic solutions of a neutral delay Lotka-Volterra system with impulses,” Computers & Mathematics with Applications. An International Journal, vol. 48, no. 12, pp. 1833–1846, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. N. Liu and L. S. Chen, “Global dynamics of the periodic logistic system with periodic impulsive perturbations,” Journal of Mathematical Analysis and Applications, vol. 289, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Liu, “Further results on periodic boundary value problems for nonlinear first order impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 435–452, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Ahmad and I. M. Stamova, “Asymptotic stability of an N-dimensional impulsive competitive system,” Nonlinear Analysis: Real World Applications, vol. 8, no. 2, pp. 654–663, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Q. Wang and B. X. Dai, “Existence of positive periodic solutions for a neutral population model with delays and impulse,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 11, pp. 3919–3930, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Q. Wang, B. X. Dai, and Y. M. Chen, “Multiple periodic solutions of an impulsive predator-prey model with Holling-type IV functional response,” Mathematical and Computer Modelling, vol. 49, no. 9-10, pp. 1829–1836, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. R. Yan, “Global attractivity for impulsive population dynamics with delay arguments,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5417–5426, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Z. G. Luo, B. X. Dai, and Q. Wang, “Existence of positive periodic solutions for a nonautonomous neutral delay n-species competitive model with impulses,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3955–3967, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  23. X. D. Li and X. L. Fu, “On the global exponential stability of impulsive functional differential equations with infinite delays or finite delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 3, pp. 442–447, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Z. G. Luo, L. P. Luo, and Y. H. Zeng, “Positive periodic solutions for impulsive functional differential equations with infinite delay and two parameters,” Journal of Applied Mathematics, vol. 2014, Article ID 751612, 17 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. R. Yan and A. M. Zhao, “Oscillation and stability of linear impulsive delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 227, no. 1, pp. 187–194, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. X. Q. Ding, C. W. Wang, and P. Chen, “Permanence for a two-species Gause-type ratio-dependent predator-prey system with time delay in a two-patch environment,” Applied Mathematics and ComputationComputation, vol. 219, no. 17, pp. 9099–9105, 2013. View at Publisher · View at Google Scholar
  27. J. C. Panetta, “A mathematical model of periodically pulsed chemotherapy: tumor recurrence and metastasis in a competitive environment,” Bulletin of Mathematical Biology, vol. 58, no. 3, pp. 425–447, 1996. View at Google Scholar · View at Scopus
  28. A. Lakmeche and O. Arino, “Bifurcation of non trivial periodic solutions of impulsive differential equations arising chemotherapeutic treatment,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 7, no. 2, pp. 265–287, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. P. Lu and W. G. Ge, “Existence of positive periodic solutions for neutral population model with multiple delays,” Applied Mathematics and Computation, vol. 153, no. 3, pp. 885–902, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. Y. H. Fan, W. T. Li, and L. L. Wang, “Periodic solutions of delayed ratio-dependent predator-prey models with monotonic or nonmonotonic functional responses,” Nonlinear Analysis: Real World Applications, vol. 5, no. 2, pp. 247–263, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. I. Barbălat, “Systemes d'equations differentielles d'oscillations nonlineaires,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 4, pp. 267–270, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. Y. G. Zhou and X. H. Tang, “On existence of periodic solutions of Rayleigh equation of retarded type,” Journal of Computational and Applied Mathematics, vol. 203, no. 1, pp. 1–5, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet